MathSciNet Relay Station
MathSciNet bibliographic data
MR2040029 (2004k:76095) 76M60 (35A30 35L65 76N15)
Sjöberg, A.; Mahomed, F. M. Non-local symmetries and conservation laws for one-dimensional gas dynamics equations. Appl. Math. Comput. 150 (2004), no. 2, 379–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement